Posted by: Little T | 2009-01-21


Since starting tryphisal my breast have been extremly soar and tender. Unfortable when i sleep as they feel like water filled ballons with lots of pressure. I have to wear bra even when i sleep because the are heavy. I was wondering if other pills have the same effect. Been using Tryphisal for about two months now. would the side effect peharps disappear?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All Pills can have this side effect. It often gets better with time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: little T | 2009-01-23

Thanks darlings for the advice. will see how it goes and if it gets better. yeah i heard about the heaches. sorry to hear that hun. hope it goes away.

Reply to little T
Posted by: Buhle | 2009-01-22

Hi there

I am on the same pill for five months now and for the past three months i had a terrible headache i think its still getting used to your body but if you worried go see your GP.

Good luck,

Reply to Buhle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.